# SDR USAA010483

- Difficulty date: April 29, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 51,502 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED .5 INCH, BS 639, 2.75 INCH INBOARD OF S16L.  REMOVED DAMAGED WEB SECTION, INSTALLED NEW WEB DOUBLER AND FILLER PER SRM 51-40-02, FIG 1.  (M)
